Osaka Journal of Mathematics

Homeomorphisms with Markov partitions

Masahito Dateyama

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 26, Number 2 (1989), 411-428.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200781552

Mathematical Reviews number (MathSciNet)
MR1017595

Zentralblatt MATH identifier
0711.58026

Subjects
Primary: 58F20
Secondary: 28D05: Measure-preserving transformations 54H20: Topological dynamics [See also 28Dxx, 37Bxx]

Citation

Dateyama, Masahito. Homeomorphisms with Markov partitions. Osaka J. Math. 26 (1989), no. 2, 411--428. https://projecteuclid.org/euclid.ojm/1200781552


Export citation